On the consistency of the solutions of the space fractional Schroumldinger equation (vol 53, 042105, 2012)


Creative Commons License

Bayin S. S.

JOURNAL OF MATHEMATICAL PHYSICS, vol.53, no.8, 2012 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Editorial Material
  • Volume: 53 Issue: 8
  • Publication Date: 2012
  • Doi Number: 10.1063/1.4739758
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS
  • Keywords: functional analysis, partial differential equations, Schrodinger equation

Abstract

Recently we have reanalyzed the consistency of the solutions of the space fractional Schroumldinger equation found in a piecewise manner, and showed that an exact and a proper treatment of the relevant integrals prove that they are consistent. In this comment, for clarity, we present additional information about the critical integrals and describe how their analytic continuation is accomplished.